Advertisement

Acta Mathematica Scientia

, Volume 39, Issue 2, pp 498–508 | Cite as

Lump and Interaction Solutions to Linear (4+1)-Dimensional PDEs

  • Wen-Xiu MaEmail author
Article
  • 4 Downloads

Abstract

Taking a class of linear (4+1)-dimensional partial differential equations as examples, we would like to show that there exist lump solutions and interaction solutions in (4+1)-dimensions. We will compute abundant lump solutions and interaction solutions to the considered linear (4+1)-dimensional partial differential equations via symbolic computations, and plot three specific solutions with Maple plot tools, which supplements the existing literature on lump, rogue wave and breather solutions and their interaction solutions in soliton theory.

Key words

symbolic computation lump solution interaction solution 

2010 MR Subject Classification

35Q51 35Q53 37K40 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Ince E L. Ordinary Differential Equations. Mineola, NY: Dover, 1956Google Scholar
  2. [2]
    Evans L C. Partial Differential Equations. Providence, RI: American Mathematical Society, 1998zbMATHGoogle Scholar
  3. [3]
    Novikov S, Manakov S V, Pitaevskii, L P, Zakharov V E. Theory of Solitons–the Inverse Scattering Method. New York: Consultants Bureau, 1984zbMATHGoogle Scholar
  4. [4]
    Ablowitz M J, Clarkson P A. Solitons, Nonlinear Evolution Equations and Inverse Scattering. Cambridge: Cambridge University Press, 1991zbMATHGoogle Scholar
  5. [5]
    Ma W X, Zhou Y. Lump solutions to nonlinear partial differential equations via Hirota bilinear forms. J Diff Eqn, 2018, 264(4): 2633–2659MathSciNetzbMATHGoogle Scholar
  6. [6]
    Ma W X, Zhou Y, Dougherty R. Lump-type solutions to nonlinear differential equations derived from generalized bilinear equations. Int J Mod Phys B, 2016, 30(28/29): 1640018MathSciNetzbMATHGoogle Scholar
  7. [7]
    Tan W, Dai H P, Dai Z D, Zhong W Y. Emergence and space-time structure of lump solution to the (2+1)-dimensional generalized KP equation. Pramana J Phys, 2017, 89(5): 77Google Scholar
  8. [8]
    Satsuma J, Ablowitz M J. Two-dimensional lumps in nonlinear dispersive systems. J Math Phys, 1979, 20(7): 1496–1503MathSciNetzbMATHGoogle Scholar
  9. [9]
    Ma W X. Wronskian solutions to integrable equations. Discrete Contin Dynam Syst, 2009, (Suppl): 506–515Google Scholar
  10. [10]
    Wazwaz A-M, El-Tantawy S A. New (3+1)-dimensional equations of Burgers type and Sharma-Tasso-Olver type: multiple-soliton solutions. Nonlinear Dynam, 2017, 87(4): 2457–2461MathSciNetzbMATHGoogle Scholar
  11. [11]
    Ma W X, You Y. Solving the Korteweg-de Vries equation by its bilinear form: Wronskian solutions. Trans Amer Math Soc, 2005, 357(5): 1753–1778MathSciNetzbMATHGoogle Scholar
  12. [12]
    Ma W X. Lump solutions to the Kadomtsev-Petviashvili equation. Phys Lett A, 2015, 379(36): 1975–1978MathSciNetzbMATHGoogle Scholar
  13. [13]
    Kaup D J. The lump solutions and the Bäcklund transformation for the three-dimensional three-wave resonant interaction. J Math Phys, 1981, 22(6): 1176–1181MathSciNetzbMATHGoogle Scholar
  14. [14]
    Gilson C R, Nimmo J J C. Lump solutions of the BKP equation. Phys Lett A, 1990, 147(8/9): 472–476MathSciNetGoogle Scholar
  15. [15]
    Yang J Y, Ma W X. Lump solutions of the BKP equation by symbolic computation. Int J Mod Phys B, 2016, 30(28/29): 1640028MathSciNetzbMATHGoogle Scholar
  16. [16]
    Imai K. Dromion and lump solutions of the Ishimori-I equation. Prog Theor Phys, 1997, 98(5): 1013–1023Google Scholar
  17. [17]
    Zhang Y, Dong H H, Zhang X E, Yang H W. Rational solutions and lump solutions to the generalized (3+1)-dimensional shallow water-like equation. Comput Math Appl, 2017, 73(2): 246–252MathSciNetzbMATHGoogle Scholar
  18. [18]
    Ma W X, Qin Z Y, Lü X. Lump solutions to dimensionally reduced p-gKP and p-gBKP equations. Nonlinear Dynam, 2016, 84(2): 923–931MathSciNetzbMATHGoogle Scholar
  19. [19]
    Lü X, Chen S T, Ma W X. Constructing lump solutions to a generalized Kadomtsev-Petviashvili-Boussinesq equation. Nonlinear Dynam, 2016, 86(1): 523–534MathSciNetzbMATHGoogle Scholar
  20. [20]
    Zhang H Q, Ma W X. Lump solutions to the (2+1)-dimensional Sawada-Kotera equation. Nonlinear Dynam, 2017, 87(4): 2305–2310MathSciNetGoogle Scholar
  21. [21]
    Yu J P, Sun Y L. Study of lump solutions to dimensionally reduced generalized KP equations. Nonlinear Dynam, 2017, 87(4): 2755–2763MathSciNetGoogle Scholar
  22. [22]
    Tang Y N, Tao S Q, Qing G. Lump solitons and the interaction phenomena of them for two classes of nonlinear evolution equations. Comput Math Appl, 2016, 72(9): 2334–2342MathSciNetzbMATHGoogle Scholar
  23. [23]
    Zhao H Q, Ma W X. Mixed lump-kink solutions to the KP equation. Comput Math Appl, 2017, 74(6): 1399–1405MathSciNetzbMATHGoogle Scholar
  24. [24]
    Zhang J B, Ma W X. Mixed lump-kink solutions to the BKP equation. Comput Math Appl, 2017, 74(3): 591–596MathSciNetzbMATHGoogle Scholar
  25. [25]
    Kofane T C, Fokou M, Mohamadou A, Yomba E. Lump solutions and interaction phenomenon to the third-order nonlinear evolution equation. Eur Phys J Plus, 2017, 132(11): 465Google Scholar
  26. [26]
    Yang J Y, Ma W X. Abundant interaction solutions of the KP equation. Nonlinear Dynam, 2017, 89(2): 1539–1544MathSciNetGoogle Scholar
  27. [27]
    Yang J Y, Ma W X, Qin Z Y. Lump and lump-soliton solutions to the (2+1)-dimensional Ito equation. Anal Math Phys, 2018, 8(3): 427–436MathSciNetzbMATHGoogle Scholar
  28. [28]
    Ma W X, Yong X L, Zhang H Q. Diversity of interaction solutions to the (2+1)-dimensional Ito equation. Comput Math Appl, 2018, 75(1): 289–295MathSciNetGoogle Scholar
  29. [29]
    Yang Y J, Ma W X, Qin Z Y. Abundant mixed lump-soliton solutions of the BKP equation. East Asian J Appl Math, 2018, 8(2): 224–232MathSciNetGoogle Scholar
  30. [30]
    Ma W X. Lump-type solutions to the (3+1)-dimensional Jimbo-Miwa equation. Int J Nonlinear Sci Numer Simulat, 2016, 17(7/8): 355–359MathSciNetzbMATHGoogle Scholar
  31. [31]
    Yang J Y, Ma W X. Abundant lump-type solutions of the Jimbo-Miwa equation in (3+1)-dimensions. Comput Math Appl, 2017, 73(2): 220–225MathSciNetzbMATHGoogle Scholar
  32. [32]
    Zhang Y, Sun S L, Dong H H. Hybrid solutions of (3+1)-dimensional Jimbo-Miwa equation. Math Probl Eng, 2017, 2017: Article ID 5453941Google Scholar
  33. [33]
    Roshid-Harun-Or, Ali M Z. Lump solutions to a Jimbo-Miwa like equation. arXiv:1611.04478, 2016Google Scholar
  34. [34]
    Dorizzi B, Grammaticos B, Ramani A, Winternitz P. Are all the equations of the Kadomtsev-Petviashvili hierarchy integrable? J Math Phys, 1986, 27(12): 2848–2852MathSciNetzbMATHGoogle Scholar
  35. [35]
    Konopelchenko B, Strampp W. The AKNS hierarchy as symmetry constraint of the KP hierarchy. Inverse Probl, 1991, 7(2): L17–L24MathSciNetzbMATHGoogle Scholar
  36. [36]
    Li X Y, Zhao Q L, Li Y X, Dong H H. Binary Bargmann symmetry constraint associated with 3×3 discrete matrix spectral problem. J Nonlinear Sci Appl, 2015, 8(5): 496–506MathSciNetzbMATHGoogle Scholar
  37. [37]
    Zhao Q L, Li X Y. A Bargmann system and the involutive solutions associated with a new 4-order lattice hierarchy. Anal Math Phys, 2016, 6(3): 237–254MathSciNetzbMATHGoogle Scholar
  38. [38]
    Dong H H, Zhang Y, Zhang X E. The new integrable symplectic map and the symmetry of integrable nonlinear lattice equation. Commun Nonlinear Sci Numer Simulat, 2016, 36: 354–365MathSciNetGoogle Scholar
  39. [39]
    Li X Y, Zhao Q L. A new integrable symplectic map by the binary nonlinearization to the super AKNS system. J Geom Phys, 2017, 121: 123–137MathSciNetzbMATHGoogle Scholar
  40. [40]
    Ma W X. Abundant lumps and their interaction solutions of (3+1)-dimensional linear PDEs. J Geom Phys, 2018, 133: 10–16MathSciNetzbMATHGoogle Scholar
  41. [41]
    Ma W X, Fan E G. Linear superposition principle applying to Hirota bilinear equations. Comput Math Appl, 2011, 61(4): 950–959MathSciNetzbMATHGoogle Scholar
  42. [42]
    Xu Z H, Chen H L, Dai Z D. Rogue wave for the (2+1)-dimensional Kadomtsev-Petviashvili equation. Appl Math Lett, 2014, 37: 34–38MathSciNetzbMATHGoogle Scholar
  43. [43]
    Ünsal Ö, Ma W X. Linear superposition principle of hyperbolic and trigonometric function solutions to generalized bilinear equations. Comput Math Appl, 2016, 71(6): 1242–1247MathSciNetGoogle Scholar
  44. [44]
    Ma W X. Generalized bilinear differential equations. Stud Nonlinear Sci, 2011, 2(4): 140–144Google Scholar
  45. [45]
    Ablowitz M J, Fokas A S. Complex Variables: Introduction and Applications. New York: Cambridge University Press, 2003zbMATHGoogle Scholar

Copyright information

© Wuhan Institute Physics and Mathematics, Chinese Academy of Sciences 2019

Authors and Affiliations

  1. 1.College of Mathematics and PhysicsShanghai University of Electric PowerShanghaiChina
  2. 2.Department of MathematicsKing Abdulaziz UniversityJeddahSaudi Arabia
  3. 3.Department of Mathematics and StatisticsUniversity of South FloridaTampaUSA
  4. 4.Department of MathematicsZhejiang Normal UniversityJinhuaChina
  5. 5.College of Mathematics and Systems ScienceShandong University of Science and TechnologyQingdaoChina
  6. 6.International Institute for Symmetry Analysis and Mathematical Modelling, Department of Mathematical SciencesNorth-West University, Mafikeng CampusMmabathoSouth Africa

Personalised recommendations